# SDR CA970918006

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36A
- Engine: Garrtt TPE3315
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 8962233
- Condition: Cracked
- Location: 1st Stage
- Part time: 9,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HSI GBI, THE COMPRESSOR SECTION WAS DISMANTLED DUE TO COMPRESSOR RUB.  1ST STAGE IMPELLER HAS A CRACK IN IT. THIS PN IS REFERENCED IN SB TPE331A72-0971.  REPLACED.  PART TC:  11,482 HOURS.
